# SDR IXXA20250709028

- Difficulty date: July 9, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 68,065 hours, 26,239 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: No Test
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW PRE-FLIGHT, SLIDE LIGHT AT R4 DOOR DOES NOT ILLUMINATE. CLEANED GIRT BAR SLIDER STOP. OPERATIONAL CHECK IAW B767 AMM 52-11-25 NOTED NO FAULTS.
